# SDR LR7A2011082900227

- Difficulty date: August 29, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 35,601 hours, 15,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 922
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK, IAW JOB CARD HB5302, FOUND WEB CRACKED AT FS 922, WL 267, LBL 63.  REPAIR ACCOMPLISHED BY REPLACEMENT IAW SMP583 53-50-04 AND 51-70, NR 2-5-9.
